OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.02 (1970) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6630

Title: Eine neue Klasse von Möbius m-Strukturen
Authors: Heise, Werner
Issue Date: 1970
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Werner Heise, "Eine neue Klasse von Möbius m-Strukturen", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 2 (1970), pp. 125-128.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
2 (1970)
Abstract: Con ricorrenza transfinita si definisce una classe di m-spazi di Moebius ovoidali. Per ogni coppia di interi m, n > 0 ed ogni spazio affine desarguesiano infinito A di dimensione n esiste un m-spazio di Moebius ovoi¬dale ad n dimensioni, il cui spazio affine dedotto risulta isomorfo ad A. In particolare, il piano affine desarguesiano sopra il corpo complesso o dei quaternioni può essere chiuso, mediante aggiunta di un punto, in un piano di Moebius ovoidale.
A class of ovoidal Moebius m-spaces is defined by transfinite recursion. For all integers m, n > 0 and all infinite desarguesian affine spaces A of dimension n there is a n-dimensional ovoidal Moebius m-space the derived affine space of which is isomorphic to A. A special result is the hitherto unknown fact, that the desarguesian affine plane over the field of complex numbers or the quaternions may be closed by one point to an ovoi¬dal Moebius plane.
URI: http://hdl.handle.net/10077/6630
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.02 (1970)

Files in This Item:

File Description SizeFormat
WernerRendMat02.pdf330.74 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.